# SDR DALA2025012100474

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,844 hours, 28,397 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Proximity Switch
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 LEFT OVERWING EXIT SLIDE NOT ARMED ON DOOR/OXY ECAM PAGE. CORRECTIVE ACTION: CONNECTED PROX SWITCH AND INSTALLED DOOR LINING OPS CKS GOOD REF A319 AMM 52-73. REMOVED SAFETY PIN FROM LT OVERWING EMERGENCY SLIDE. (6383966)
